# SDR DALA2021052102838

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 52,949 hours, 36,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND F/A EMERGENCY LIGHT SWITCH NOT TESTING. MAINTENANCE REPLACED THE F/A PANEL SWITCH, NO HELP REF B717 WDM 33-51. REPLACED THE OVERWING EMERGENCY EVACUATION LIGHT BATTERY PACK 5-125 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7408876)
